# SDR UALA2010060902015

- Difficulty date: June 8, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 63,211 hours, 23,274 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Obstructed
- Location: Door 3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM-DISARM LEVER ON 3R IS STUCK. REMOVED DEBRIS FROM THE AFT AREA OF THE GIRT BAR.CHECKS OKAY.
